# SDR REXA2014060500570

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 29,551 hours, 27,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SMOKE GOGGLES BROKEN.  R & R CAPTAIN'S SMOKE GOGGLES IAW AMM 35-11-12.  OK FOR SERVICE.
